# SDR A6WA201140844

- Difficulty date: August 22, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON OTBD ENDS OF FAIRING 193AB ON LOWER SKIN UNDER FAIRING MATING SURFACES.  REPAIRED DAMAGE IAW REO 601R-57-21-880, REV C, ZONE A.
